MathSciNet Relay Station
MathSciNet bibliographic data
MR2806472 34A08 (34G10 47D06)
Kexue, Li; Jigen, Peng Fractional abstract Cauchy problems. Integral Equations Operator Theory 70 (2011), no. 3, 333–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement